# SDR ZZDA5321597

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC70752024
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, AFT LAVATORY FLOOR BEAM UPPER CHORD BS 1006 HAS CORROSION AT LBL 9.  FABRICATED DOUBLER FROM 7075 T6 .071 INCH 10.50 INCHES, 1.0625 INCH, AND 10.0625 INCHES BY 1.0625 INCHES.  FABRICATED FILLER FROM BAC 1505-100817, 44 INCHES BY 3 INCHES BY 34 INCHES.  FABRICATED T-ANGLES FROM 7075 T6 .071 INCH 5 INCHES BY 2 INCHES.  FABRICATED INTERCOSTAL FROM 2024 T3 .040 INCH 9.50 INCHES BY 2 INCHES BY 1.50 INCHES.  INSTALLED IAW B 737 SRM 51-30-2 AND 53-10-9.  (X)
